Upper and lower solutions method for a superlinear duffing equation

Chengwen Wang, Denis Blackmore, Xiaoxia Wang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper, an upper and lower solutions theory for the forced superlinear Duffing equation x" + f(t)x' + g(t, x) = 8 a.e. t ∈ [0, T] x(0)=x(T),x'(0)=x'(T) is established, and the multiplicity of periodic solutions is discussed, where / ∈ L1([O, T]), g(t, x) is a Carathéodory function, and s is a real parameter.

Original languageEnglish (US)
Pages (from-to)19-29
Number of pages11
JournalCommunications on Applied Nonlinear Analysis
Volume16
Issue number3
StatePublished - 2009

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Keywords

  • Multiplicity
  • Periodic solutions
  • Superlinear duffing equation
  • Upper and lower solutions

Fingerprint Dive into the research topics of 'Upper and lower solutions method for a superlinear duffing equation'. Together they form a unique fingerprint.

Cite this